# SDR SIMA201908221002

- Difficulty date: August 21, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 37,708 hours, 32,028 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 4952829
- Part serial: 2438
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE FAIL WITH THE OPEN INSCRIPTION ILLUMINATED.  REMOVED AND REPLACED APU BLEED VALVE IAW AMM 36-12-03. OPC GOOD.
